# SDR CALA2013081990553

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N559UA
- Make and model: Boeing 757222
- Aircraft serial: 26657
- Aircraft time: 69,215 hours, 25,391 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Depleted
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD ESCAPE SLIDE ASSIST BOTTLE BETWEEN BANDS.   REPLACED DOOR 1L ASSIST BOTTLE.
